# SDR FQAR20180222010

- Difficulty date: February 22, 2018
- Submitted: February 28, 2018
- Operation: General aviation
- Filed by: Bird Acquisition LLC., repair station FQAR173S
- Aircraft: N297PA
- Make and model: Piper PA-28-181
- Aircraft serial: 2843506
- Aircraft time: 18,930 hours
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 62499000
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE INSPECTION, CRACKS WERE FOUND IN THE CABIN STRUCTURE FORWARD OF THE MAIN DOOR. CRACKING WAS FOUND THROUGH RIVET HOLES, AND RIVETS WERE FOUND WORKING/LOOSE. THIS CRACKING IS SUSPECTED TO BE CAUSED BY FORCES IMPOSED ON CABIN DOOR, WHICH IS MOUNTED ADJACENT TO WEB. THE CABIN DOOR IS USED AS A HANDHOLD BY PILOTS CLIMBING IN AND OUT OF AIRCRAFT WHICH CAUSES STRAIN ON CABIN DOOR STRUCTURE.
